# SDR AALA201709139022

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 24,207 hours, 9,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 118807
- Condition: Damaged
- Location: Ac Bay
- Part time: 12,516 hours, 5,023 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN PRESSURIZATION NOT MAINTAINED.  ONE AIR-CONDITIONING PACK OPERATION AT FL240.  CABIN ALTITUDE REACHED 10,000 AFTER 45 MINUTES IN CRUISE.  DESCENDED TO 10,000 ALTITUDE WITH OUTFLOW VALVE INDICATING FULL CLOSE AND RIGHT PACK SHOWING 30 PSI.  ZERO DIFFERENTIAL PRESSURE UNTIL LANDING.  REMOVED AND REPLACED LEAKING RIGHT PACK ISOLATION VALVE PER AMM 36-13-04 (AALA201709139020), RIGHT PACK FLOW CONTROL VALVE PER AMM 21-51-01 (AALA201709139021), AND AIR CYCLE MACHINE DUE TO BROKEN DUCT FLANGE PER AMM 21-51-04.  OPERATIONAL CHECK GOOD.
